# SDR OZIA013125002

- Difficulty date: March 10, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N410Z
- Make and model: Dorner DO328300
- Aircraft serial: 3125
- Aircraft time: 2,194 hours, 2,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 8054
- Condition: Will Not Test
- Location: Cabin
- Part time: 686 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT TEST.  REPOSITIONED 7LK BATTERY TO 6LK AND 6LK BATTERY TO 7LK FOR TROUBLESHOOTING.  OPS CHECK GOOD.  LEFT COMPONENTS INSTALLED AS REPOSITIONED.
